Browsing by Author Yin, Q

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2001Positivity of a class of cosine sumsBrown, Gavin; Yin, Q; Vice-Chancellor - Executive; Mathematics & StatisticsPositivity of a class of cosine sums, Acta Scientiarum Mathematicarum, vol.67,(N/A),2001,pp 221-247
2011Specification testing in nonlinear time series with long-range dependenceWang, Qiying; Yin, Q; Gao, Jiying; Mathematics & Statistics; Mathematics & StatisticsSpecification testing in nonlinear time series with long-range dependence, Econometric Theory, vol.27, 2, 2011,pp 260-284